Side Effects Of Erectile Dysfunction Medication

Posted on16/11/2016 in Uncategorized

ED

While these days Viagra and other Erectile Dysfunction (ED) medications are quite safe to take for most people, there are still some reported side effects of taking these pills. While they are rare, it is important to know what to look out for and to know to see your doctor immediately if any of these or other side effects occur. So what to look for?

Pain During Urination

This is actually quite a common side effect. If you stay to get pain while you urinate after taking ED medication, it is strongly recommended that you stop right away.

Chest Or Stomach Burning

It is also rather common for men to experience burning in their chest or stomach when taking ED mediation. Stop immediately if this occurs. There is obviously a conflict with your body if this happens.

Pale Skin

Taking excessive ED medication can cause pale skin. This is less common then some of the other side effects but one which is definitely worth a mention. Most often the pale skin will be on your face and hands. If you experience this, stop taking the medication and see your doctor right away.

Increased frequency Of Urination

This is also a more common side effect. And many would think it isn’t a big deal having to go to the bathroom more often. But ED medications shouldn’t have this effect on our bodies so if this is happening to you, please see your doctor right away.

Bleeding Of The Eye

In some rare instances, ED medications can actually cause bleeding of the eye. Again, if this happens, make sure you stop taking these pills and see your doctor right away. Probably best to have someone drive you as the discomfort of your eye could cause issues on the road and take your attention away from driving.

This is not a complete list of side effects as everyone is different and there may even be one off side effects. If anything abnormal occurs when taking Viagra or other ED medications, please see your doctor right away and discontinue taking the medication until you see your doctor.